# SDR AALA202507217156

- Difficulty date: July 18, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N980AN
- Make and model: Boeing 737823
- Aircraft serial: 33203
- Aircraft time: 47,456 hours, 20,207 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Open
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LIFE VEST AT FLIGHT ATTANDENT AFT SERVICE DOOR JUMP SEAT SEAL OPENED. REMOVED AND REPLACED 4R FLIGHT ATTANDENT JUMPSEAT LIFE VEST. PER CMM DBF200.
